# SDR DALA13043439207

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY WET AREA, BS 1363, LBL 22, SEAT TRACK ATTACH ANGLE IS CORRODED. REMOVED SEAT TRACK,  LOCATED, DRILLED AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-10-05, 51-30-00.
